на главную поиск contacts

Robust Tests for the Equality of Variances

Опубликовано на портале: 05-01-2003
Journal of the American Statistical Association. 1974.  Vol. 69. No. 346. P. 364-367. 
Тематический раздел:
Alternative formulations of Levene's test statistic for equality of variances are found to be robust under nonnormality. These statistics use more robust estimators of central location in place of the mean. They are compared with the unmodified Levene's statistic, a jackknife procedure, and a $\chi^2$ test suggested by Layard which are all found to be less robust under nonnormality.
Ключевые слова

См. также:
David J. Hand, W. E. Henley
Journal of the Royal Statistical Society. 1997.  Vol. 160. No. 3. P. 523-541. 
David Banks
Statistical Science. 1993.  Vol. 8. No. 4.. P. 356-377. 
William Jack Baumol, Edward N. Wolff
Journal of Political Economy. 1984.  Vol. 92. No. 6. P. 1017-1034.